MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number CB030
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: tlh.Event description: facility: [user facility] hospital.Subject of complaint: the blade opening was very poor.This is a complaint from the market.Administrative (b)(4).Please refer to the complaint sheet for investigation.Report from the sales rep the blade opening was very poor during the procedure.The case was completed with the new one.Initial investigation report the event unit was returned to us and visually inspected.When the handle was opened, the blade tips appeared to be crossed and in excessive contact (pic.1) the units will be returned to amr for further evaluation.Admin# (b)(4).Components available for return: 1 package, 1 scissors.Intervention: the case was completed with the new one.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: tlh.Event description: facility: [user facility] hospital.Subject of complaint: the blade opening was very poor this is a complaint from the market.Administrative no.(b)(4).Please refer to the complaint sheet for investigation.Report from the sales rep.The blade opening was very poor during the procedure.The case was completed with the new one.Initial investigation report.The event unit was returned to us and visually inspected.When the handle was opened, the blade tips appeared to be crossed and in excessive contact (pic.1) the units will be returned to amr for further evaluation.Admin# (b)(4).Components available for return: 1 package, 1 scissors.Intervention: the case was completed with the new one.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience could not be replicated, as the event unit passed all relevant testing and met current specifications.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key14479515
Report Number2027111-2022-00606
Device Sequence Number5160410
Product Code HET
UDI-Device Identifier00607915110123
UDI-Public(01)00607915110123(17)240805(30)01(10)1425762
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2024
Device Model NumberCB030
Device Catalogue Number101419701
Device Lot Number1425762
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer05/09/2022
Initial Report FDA Received Date05/23/2022
Supplement Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown